International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 3, Part A

The generalized hypercenter and the structure of finite groups


Author(s): Ping Kang

Abstract: We study the structure of a finite group G under the assumption that certain subgroups lie in the generalized hypercenter of G. Our results generalize some well-known results.
Mathematics Subject Classification: 20D10, 20D20


Pages: 31-33 | Views: 791 | Downloads: 15

Download Full Article: Click Here
How to cite this article:
Ping Kang. The generalized hypercenter and the structure of finite groups. International Journal of Statistics and Applied Mathematics. 2016; 1(3): 31-33.
Call for book chapter
International Journal of Statistics and Applied Mathematics